Cookies?
Library Header Image
LSE Research Online LSE Library Services

Weighted least absolute deviations estimation for ARMA models with infinite variance

Pan, Jiazhu, Wang, Hui and Yao, Qiwei (2007) Weighted least absolute deviations estimation for ARMA models with infinite variance. Econometric Theory, 23 (5). pp. 852-879. ISSN 1469-4360

[img]
Preview
PDF
Download (450Kb) | Preview

Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 2007 Cambridge University Press
Library of Congress subject classification: H Social Sciences > HB Economic Theory
H Social Sciences > HA Statistics
Sets: Departments > Statistics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 13 Jun 2008 09:21
URL: http://eprints.lse.ac.uk/5405/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only